Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
 
FOLLOW US:     Facebook    Twitter
   
 
    Publisher: Science Alert
   
  Singapore Journal of Scientific Research is a quarterly, peer-reviewed international research journal that addresses both applied and theoretical issues. The scope of the journal encompasses research articles, original research reports, reviews, short communications and scientific commentaries in the fields of applied and theoretical sciences, biology, chemistry, physics, zoology, medical studies, environmental sciences, mathematics, statistics, geology, engineering, computer science, social sciences, natural sciences, technological sciences, linguistics, medicine, industrial, and all other applied and theoretical sciences.
  Editor-in-Chief:  Apply for Editor-in-Chief
 
 
Benjumea, J.C., F.J. Echarte, J. Nunez and A.F. Tenorio, 2006. A method to obtain the lie group associated with a nilpotent lie algebra. Comput. Mathe. Appl., 51: 1493-1506.
CrossRef  |  Direct Link  |  
Benjumea, J.C., J. Nunez and A.F. Tenorio, 2007. The maximal abelian dimension of linear algebras formed by strictly upper triangular matrices. Theor. Mathe. Phys., 152: 1225-1233.
CrossRef  |  Direct Link  |  
Benjumea, J.C., J. Nunez and A.F. Tenorio, 2008. Minimal linear representations of low-dimensional nilpotent lie algebras. Mathe. Scand., 102: 17-26.
Direct Link  |  
Benjumea, J.C., J. Nunez and A.F. Tenorio, 2009. Computing the law of a family of solvable lie algebras. Int. J. Algebra Comput., 19: 337-345.
CrossRef  |  Direct Link  |  
Ceballos, M., J. Nunez and A.F. Tenorio, 2009. Abelian subalgebras in some particular types of lie algebras. Nonlinear Anal. A Theory Methods Appl., 71: e401-e408.
CrossRef  |  Direct Link  |  
Ceballos, M., J. Nunez and A.F. Tenorio, 2009. Algorithm to compute the maximal abelian dimension of lie algebras. Computing, 84: 231-239.
CrossRef  |  Direct Link  |  
Ceballos, M., J. Nunez and A.F. Tenorio, 2009. An Algorithm to compute Abelian Subalgebras in linear algebras of upper-triangular matrices. AIP Conf. Proce., 1148: 53-56.
CrossRef  |  Direct Link  |  
Ceballos, M., J. Nunez and A.F. Tenorio, 2010. Computing matrix representations of filiform lie algebras. Lecture Notes Comput. Sci., 6244: 61-72.
CrossRef  |  Direct Link  |  
Ceballos, M., J. Nunez and A.F. Tenorio, 2010. The computation of abelian subalgebras in low-dimensional solvable lie algebras. WSEAS Trans. Mathe., 9: 22-31.
Direct Link  |  
Falcon, O.J., R.M. Falcon, J. Nunez and A.F. Tenorio, 2010. Analysis of several WebQuest devoted to history of mathematics. Revista Numeros, 73: 89-101.
Direct Link  |  
Hernandez, I., C. Mateos, J. Nunez and A.F. Tenorio, 2009. Lie theory: Applications to problems in mathematical finance and economics. Applied Mathe. Comput., 208: 446-452.
CrossRef  |  Direct Link  |  
Tenorio, A.F., 2008. Solvable lie algebras and maximal abelian dimensions. Acta Mathe. Univ. Comenianae, 77: 141-145.
Direct Link  |  

 
 
 
 
 
 
 
 
 

 
 
 

                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved